# SDR IPXA09M57797

- Difficulty date: October 24, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 26C175282
- Condition: Faulted
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A R1 DOOR SLIDE LOW PRESSURE LIGHT ILUMINATED IN FLIGHT.     FOUND EVACUATION SLIDE PRESSURE IND KIT AT FAULT. R&R PRESS IND KIT IAW AMM 25-61-04-4. OPS CHECK SATIS.
